# SDR SWI2024F00725

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND UPPER FWD PIN FITTING CHAFED (FLAGGED)     (C-CHECK RO 8/22/2024)    REPAIRED PAX DOOR SURROUND UPPER FWD PIN FITTING REF. REO 670-53-21-2427 REV. --, DATED 2024-06-24 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
